# SDR DXTA2025092505060

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0198
- Aircraft time: 6,621 hours, 4,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CLE1090130
- Part serial: 269001612
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS UNDER SEAT 5 IS NOT ILLUMINATING.  GAINED ACCESS TO SEAT 5 AISLE EMERGENCY LIGHT AND STARTED GETTING ACCESS FOR R/R.OBSERVED INOP LIGHT ASSY CABLES HAD MULTIPLE ZIP TIES ALONG ITS PATH. HAD TO REMOVED SEAT 5 LOWER COVERING PANELS AND HOUSING IN ORDER TO GAINED ACCESS TO THEM.ONCE ACCESS WAS OBTAINED, REMOVED ALL SECURING ZIP TIES AND REMOVED INTERMITTENT EMER AISLE LIGHTS UNDER SEAT #5 P/N: CLE109-01-30, S/N 269001612. INSTALLED P/N: CLE109-01-30, S/N: 202400000039395, NEW LIGHT ASSSY.RETURNED SEAT LOWER COVERING BACK TO ORIGINAL CONFIGURATION AS REQUIRED. SEAT OPS CHECK GOOD AT THIS TIME.IAW CE-680A AMM 33-50-00, 33-50-06. ALL LIGHT OPS CHECK GOOD AT THIS TIME.
